# SDR MALA010422

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892909
- Part serial: 99074747
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3460 OUT OF MSP, CAPT''S ALTIMETER FAILED RIGHT AFTER LIFT-OFF.  AFTER LANDING RED OFF FLAG DISAPPEARED, HOWEVER WHEN ALTIMETER SETTING MOVED OFF CURRENT READING RED FLAG RETURNED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 1 ALTIMETER P/N 4039892-909, SN/ON 97054077, S/N OFF 99074747.  NR 1 ALTIMETER OPS CHECK GOOD.
